On some iterated means arising in homogenization theory
Applications of Mathematics, Tome 49 (2004) no. 4, pp. 343-356 Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

We consider iteration of arithmetic and power means and discuss methods for determining their limit. These means appear naturally in connection with some problems in homogenization theory.
We consider iteration of arithmetic and power means and discuss methods for determining their limit. These means appear naturally in connection with some problems in homogenization theory.
DOI : 10.1007/s10492-004-6403-0
Classification : 26A18, 26D99, 26E60, 35M20
Keywords: iterations; means; homogenization theory
@article{10_1007_s10492_004_6403_0,
     author = {Lukkassen, Dag and Peetre, Jaak and Persson, Lars-Erik},
     title = {On some iterated means arising in homogenization theory},
     journal = {Applications of Mathematics},
     pages = {343--356},
     year = {2004},
     volume = {49},
     number = {4},
     doi = {10.1007/s10492-004-6403-0},
     mrnumber = {2076489},
     zbl = {1099.26002},
     language = {en},
     url = {http://geodesic.mathdoc.fr/articles/10.1007/s10492-004-6403-0/}
}
TY  - JOUR
AU  - Lukkassen, Dag
AU  - Peetre, Jaak
AU  - Persson, Lars-Erik
TI  - On some iterated means arising in homogenization theory
JO  - Applications of Mathematics
PY  - 2004
SP  - 343
EP  - 356
VL  - 49
IS  - 4
UR  - http://geodesic.mathdoc.fr/articles/10.1007/s10492-004-6403-0/
DO  - 10.1007/s10492-004-6403-0
LA  - en
ID  - 10_1007_s10492_004_6403_0
ER  - 
%0 Journal Article
%A Lukkassen, Dag
%A Peetre, Jaak
%A Persson, Lars-Erik
%T On some iterated means arising in homogenization theory
%J Applications of Mathematics
%D 2004
%P 343-356
%V 49
%N 4
%U http://geodesic.mathdoc.fr/articles/10.1007/s10492-004-6403-0/
%R 10.1007/s10492-004-6403-0
%G en
%F 10_1007_s10492_004_6403_0
Lukkassen, Dag; Peetre, Jaak; Persson, Lars-Erik. On some iterated means arising in homogenization theory. Applications of Mathematics, Tome 49 (2004) no. 4, pp. 343-356. doi: 10.1007/s10492-004-6403-0

Cité par Sources :